Issue icon
Issue

1998/44/1

Journal: Banach Center Publications
Year: 1998
Volume: 44
Number: 1

Articles

11-20

Semialgebraicity of certain local loci

  • F. Acquistapace
  • C. Andradas
  • F. Broglia
21-35

On homology classes represented by real algebraic varieties

  • Jacek Bochnak
  • Wojciech Kucharz
37-50

On symmetric semialgebraic sets and orbit spaces

  • Ludwig Bröcker
51-71

Reduction of the singularities of foliations and applications

  • Felipe Cano
73-80

On the Łojasiewicz exponent for analytic curves

  • Jacek Chądzyński
  • Tadeusz Krasiński
81-92

Topological types of fewnomials

  • Michel Coste
93-101

Double covers and Calabi-Yau varieties

  • Sławomir Cynk
  • Tomasz Szemberg
103-108

Projection of analytic sets and Bernstein inequalities

  • Jean-Pierre Françoise
  • Y. Yomdin
109-121

Multiplicity of polynomials on trajectories of polynomial vector fields in C3

  • Andrei Gabrielov
  • Frédéric Jean
  • Jean-Jacques Risler
123-128

Growth at infinity of a polynomial with a compact zero set

  • Janusz Gwoździewicz
129-140

On blowing up versal discriminants

  • Piotr Jaworski
141-146

Manis valuations and Prüfer extensions

  • Manfred Knebusch
147-148

On valuation spectra

  • Manfred Knebusch
149-166

On the Łojasiewicz exponent of the gradient of a holomorphic function

  • Andrzej Lenarcik
167-172

Frontière d'une hypersurface pfaffienne et géométrie sous-analytique

  • Jean-Marie Lion
  • Jean-Philippe Rolin
173-174

On sectorial solutions οf ordinary differential equations

  • Bernard Malgrange
175-182

On the Euler characteristic of fibres of real polynomial maps

  • Adam Parusiński
  • Zbigniew Szafraniec
183-187

Examples of functions ^-extendable for each finite, but not ^-extendable

  • Wiesław Pawłucki
189-193

On semialgebraic points of definable sets

  • Artur Piękosz
195-210

Felix Klein's paper on real flexes vindicated

  • Felice Ronga
211-232

Some optimal control applications of real-analytic stratifications and desingularization

  • Héctor Sussmann
233-246

Division et extension dans des classes de Carleman de fonctions holomorphes

  • Vincent Thilliez
247-256

Leray residue for singular varieties

  • Andrzej Weber
257-268

A singular Riemann-Roch for Hirzebruch characteristics

  • Shoji Yokura
269-276

Simple germs of corank one affine distributions

  • Michail Zhitomirskii
  • Witold Respondek
277-292

On the rings of formal solutions of polynomial differential equations

  • Maria-Angeles Zurro